# SDR SWIA200819993

- Difficulty date: August 27, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 16,743 hours, 14,458 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Binding
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COULD NOT OPEN THE MAIN CABIN DOOR.  FLIGHT 6724.  LUBED LATCH PINS AND ROLLERS ON PAX DOOR.  OPERATED PAX DOOR MULTIPLE TIMES.  OPS CHECK GOOD.
